# SDR SWAA2024061780798

- Difficulty date: April 29, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0.  REPLACED ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A.
